# SDR REXA2012021500235

- Difficulty date: February 15, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N8604C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7604
- Aircraft time: 22,400 hours, 19,922 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blades
- Condition: Vibration
- Location: Rt Engine Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ABORTED TAKEOFF DUE TO RT ENGINE FAN VIBRATION .  REMOVED & REPLACED 18 FAN BLADES ON RT ENGINE IAW AMM 72-20-00.
